Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 3830529, 13 pages
http://dx.doi.org/10.1155/2016/3830529
Research Article

Bipartite Fuzzy Stochastic Differential Equations with Global Lipschitz Condition

Institute of Mathematics, Cracow University of Technology, ul. Warszawska 24, 31-155 Kraków, Poland

Received 27 April 2016; Revised 25 September 2016; Accepted 13 October 2016

Academic Editor: Leonid Shaikhet

Copyright © 2016 Marek T. Malinowski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Arnold, Stochastic Differential Equations: Theory and Applications, John Wiley & Sons, New York, NY, USA, 1974. View at MathSciNet
  2. I. I. Gihman and A. V. Skorohod, Stochastic Differential Equations, Springer, Berlin, Germany, 1972. View at MathSciNet
  3. B. Øksendal, Stochastic Differential Equations: An Introduction with Applications, Springer, Berlin, Germany, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet
  5. L. A. Zadeh, “From computing with numbers to computing with words—from manipulation of measurements to manipulation of perceptions,” International Journal of Applied Mathematics and Computer Science, vol. 12, no. 3, pp. 307–324, 2002. View at Google Scholar · View at MathSciNet
  6. H.-J. Zimmermann, Fuzzy Set Theory and Its Applications, Kluwer Academic, Boston, Mass, USA, 2nd edition, 1992. View at MathSciNet
  7. V. Lakshmikantham and R. N. Mohapatra, Theory of Fuzzy Differential Equations and Inclusions, vol. 6, Taylor & Francis, Ltd, London, UK, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L. T. Gomes, L. C. de Barros, and B. Bede, Fuzzy Differential Equations in Various Approaches, Springer, Berlin, Germany, 2015.
  9. T. Allahviranloo and M. Chehlabi, “Solving fuzzy differential equations based on the length function properties,” Soft Computing, vol. 19, no. 2, pp. 307–320, 2014. View at Publisher · View at Google Scholar · View at Scopus
  10. F. Rabiei, F. Ismail, A. Ahmadian, and S. Salahshour, “Numerical solution of second-order fuzzy differential equation using improved Runge-Kutta Nystrom method,” Mathematical Problems in Engineering, vol. 2013, Article ID 803462, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. B. Li, G. H. Huang, A. Chakma, G. M. Zeng, and L. Liu, “Integrated fuzzy-stochastic modeling of petroleum contamination in subsurface,” Energy Sources, vol. 25, no. 6, pp. 547–563, 2003. View at Publisher · View at Google Scholar · View at Scopus
  12. B.-S. Chen, B.-K. Lee, and L.-B. Guo, “Optimal tracking design for stochastic fuzzy systems,” IEEE Transactions on Fuzzy Systems, vol. 11, no. 6, pp. 796–813, 2003. View at Publisher · View at Google Scholar · View at Scopus
  13. Y. Feng, “Fuzzy stochastic differential systems,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 351–363, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. T. Malinowski, “Random fuzzy differential equations under generalized Lipschitz condition,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 13, no. 2, pp. 860–881, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. T. Malinowski, “Random fuzzy fractional integral equations—theoretical foundations,” Fuzzy Sets and Systems, vol. 265, pp. 39–62, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. J. Y. Park and J. U. Jeong, “On random fuzzy functional differential equations,” Fuzzy Sets and Systems, vol. 223, pp. 89–99, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. L. Chen, R. Wu, and D. Pan, “Mean square exponential stability of impulsive stochastic fuzzy cellular neural networks with distributed delays,” Expert Systems with Applications, vol. 38, no. 5, pp. 6294–6299, 2011. View at Publisher · View at Google Scholar · View at Scopus
  18. P. Xiong and L. Huang, “On pth moment exponential stability of stochastic fuzzy cellular neural networks with time-varying delays and impulses,” Advances in Difference Equations, vol. 2013, article 172, 2013. View at Publisher · View at Google Scholar · View at Scopus
  19. B. Möller and M. Beer, Fuzzy Randomness. Uncertainty in Civil Engineering and Computational Mechanics, Springer, Berlin, Germany, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  20. R. Kleyle and A. de Korvin, “Transition probabilities for Markov chains having fuzzy states,” Stochastic Analysis and Applications, vol. 15, no. 4, pp. 527–546, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. M. Stojaković, “Fuzzy martingales—a simple form of fuzzy processes,” Stochastic Analysis and Applications, vol. 14, no. 3, pp. 355–367, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. F. Liu, M. Heiner, M. Yang, and J. Bourdon, “Fuzzy stochastic Petri nets for modeling biological systems with uncertain kinetic parameters,” PLOS ONE, vol. 11, no. 2, Article ID e0149674, 2016. View at Publisher · View at Google Scholar
  23. S. Wang and J. Watada, Fuzzy Stochastic Optimization, Springer, New York, NY, USA, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. L. Jing, B. Chen, B. Zhang, and H. Peng, “A hybrid fuzzy stochastic analytical hierarchy process (FSAHP) approach for evaluating ballast water treatment technologies,” Environmental Systems Research, vol. 2, article 10, 2013. View at Publisher · View at Google Scholar
  25. Z. Li and X. Yang, “Delay-dependent robust L2-L filtering for a class of fuzzy stochastic systems,” Abstract and Applied Analysis, vol. 2014, Article ID 673956, 10 pages, 2014. View at Publisher · View at Google Scholar
  26. M. T. Malinowski, “Some properties of strong solutions to stochastic fuzzy differential equations,” Information Sciences, vol. 252, pp. 62–80, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. T. Malinowski, “Fuzzy and set-valued stochastic differential equations with local lipschitz condition,” IEEE Transactions on Fuzzy Systems, vol. 23, no. 5, pp. 1891–1898, 2015. View at Publisher · View at Google Scholar
  28. M. T. Malinowski and R. P. Agarwal, “On solutions to set-valued and fuzzy stochastic differential equations,” Journal of the Franklin Institute, vol. 352, no. 8, pp. 3014–3043, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. M. T. Malinowski, “Fuzzy stochastic differential equations of decreasing fuzziness: approximate solutions,” Journal of Intelligent & Fuzzy Systems, vol. 29, no. 3, pp. 1087–1107, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. M. T. Malinowski, “Stochastic fuzzy differential equations of a nonincreasing type,” Communications in Nonlinear Science and Numerical Simulation, vol. 33, pp. 99–117, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  31. S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis, Vol. I: Theory, Kluwer Academic, Boston, Mass, USA, 1997.
  32. F. Hiai and H. Umegaki, “Integrals, conditional expectations, and martingales of multivalued functions,” Journal of Multivariate Analysis, vol. 7, no. 1, pp. 149–182, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. P. Diamond and P. Kloeden, Metric Spaces of Fuzzy Sets: Theory and Applications, World Scientific, Singapore, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  34. M. L. Puri and D. A. Ralescu, “Fuzzy random variables,” Journal of Mathematical Analysis and Applications, vol. 114, no. 2, pp. 409–422, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. Y. K. Kim, “Measurability for fuzzy valued functions,” Fuzzy Sets and Systems, vol. 129, no. 1, pp. 105–109, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. V. Lakshmikantham, T. Gnana Bhaskar, and J. Vasundhara Devi, Theory of Set Differential Equations in Metric Spaces, Cambridge Scientific Publishers, Cambridge, UK, 2006. View at MathSciNet